MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C5645
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was particulate matter (pm) in an extension set luer lock adapter.The pm was described as hair inside the product.This was observed prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h4, h6 (update codes), h11.Correction: d4 expiration date (update to n/a) and udi #.H11: the actual device was not available; however, two photographs of the sample were provided for evaluation.Visual inspection was performed and hair was observed inside the packaging; however, outside the fluid path.The reported condition was verified.The cause was related to the manual assembly process during manufacturing.Particulate outside the fluid path is not likely to cause or contribute to a death or serious injury and does not impact the product delivered to the patient.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23882474
Report Number1416980-2025-06206
Device Sequence Number15858708
Product Code FPA
UDI-Device Identifier00085412001814
UDI-Public(01)00085412001814(10)R25J15062
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K142011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C5645
Device Catalogue Number2C5645
Device Lot NumberR25J15062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown